# SDR XE4R2014030700140

- Difficulty date: February 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SHEAR PLATE CORROSION BEYOND LIMITS.  REPLACED RT SHEAR PLATE, FRAMES 69-70 RT.
